# SDR NACA201410260002

- Difficulty date: October 26, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 934-951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL PLATE BS934-BS951, RBL56.  REMOVED CORROSION ON SILL PLATE AT BS934-BS951, RBL56.  CORROSION BEYOND LIMITS IAW SRM REV 104, CH 51-10-02, PARA 14.  REPLACED SILL PLATE IAW SRM, REV 104, CH 51-40-02 & CH 51-10-02, PARA 10.
